# SDR AALA20011673

- Difficulty date: August 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT AFT LOWER DOOR FRAME CUT OUT.  INSTALLED TRACK SPLICE PER SRM 53-10-15.  (M)
